Accessibility navigation

Indexing, cointegration and equity market regimes

Alexander, C. and Dimitriu, A. (2005) Indexing, cointegration and equity market regimes. International Journal of Finance & Economics, 10 (3). pp. 213-231. ISSN 1099-1158

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/ijfe.261

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20521

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation